# SDR ASAA2015112413988

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,324 hours, 10,350 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 2039C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 73,673 hours, 38,197 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HIGH STAGE REGULATOR TESTS BAD ON HEALTH CHECK.  ACFT GROUNDED. R & R NR 2 ENGINE HIGH STAGE REGULATOR IAW AMM 36-11-07.  OPS/LEAK CHECK GOOD.
